Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Medication Phobia (pharmacophobia)

Posted by bleauberry on March 3, 2010, at 20:11:08

In reply to Re: Medication Phobia (pharmacophobia) bleauberry, posted by Vincent_QC on March 3, 2010, at 18:42:03

>
> Being tested for lymes or any other infections is difficult... PDoc don'T think about those things...

True. It should be their job to explore all possible causes of your symptoms, but instead they make it their job to merely attempt symptom relief.
>
> Should I have to call my PDoc and told him that the Remeron is not for me ???

I think you need to give it a good try as best you can so that both of you can see what happens, good or bad. It doesn't matter what someone on a web forum says. We have to try things and see what happens. I just happen to think it won't work, but that doesn't mean it won't.

>
> Also, I never had increase anxiety before with the Remeron... Strange that I can't tolerate it now!

Remeron stimulates adrenaline.
>
> I have the generic liquid Prozac made by Apo in Canada. I'm from Canada... and it's the only one SSRI avalaible in liquid form.

Generic, very undependable. The only trustworthy form of Prozac is brand. I can't tell you how many problems are caused by generics. Canada. Well, any country with national health care suffers in the ability to give proper care to everyone...just the opposite of what they claim when they initiate these national programs. They sound good, but never work. As long as you are cared for in Canada, your options will be less than if in USA. That's just the way it is, sadly.

>
> Well, no meds seem to be good for the kind of my symptoms...

The right one will be good. It might not be a med. It might be an herb or a vitamin. Whatever it is, you haven't tried it yet.

>
> I try all of them, on and off-label in the past, I just devellopp a med phobia recently, after the Parnate experience.

No, you haven't tried all of them. Probably not even 50% of them.

>
> I agree with you... that's why the PDoc suggest a low dose of SSRI... Serotonin seem to work better for anxiety disorders like panic or phobias, for me only... we are all different.

That is the reputation of ssris. Hopefully it will work out for you.

> Last summer, I was able to start slowly the Paxil, I start at 2,5mg and go up to 20mg in 1 1/2 months. It was hard, I remember that I had a lot of side-effects like sweating and weight gain and sedation. I stop it because of the weight gain... now I can say it was a mistake to stop it, since it was working for my problems. I was able to drive my car and go out of the house without any problems or increase anxiety. I was not 100% symptoms free, but I was 10000 better than I am now for sure!!!

Well, why not give paxil another try? If you did, you would probably have to do it the same way...very tiny doses very slowly.

>

>
> It's not avaible in the Canada! And if it's working on the NE, why it will be better than the Remeron or the Effexor-XR or the Cymbalta or any older TCA's who work hard on the NE?

Savella is not available in Canada. And you probably are not comfortable mailordering from international? It is available worldwide through the mail. Most of us who have ordered it got it by the name Milnacipran, easily found in a google search. Not suggesting it, just saying it is always an option. When someone says "it is not available", well, that just isn't true.

>
> My PDoc think that stimulate a little bit the NE will decrease the over activity of the adrenaline release in my body...Well that's it's idea with the Remeron... and the Prozac for the SE effect who will block the panic on me...

I totally disagree. Remeron will stimulate the NE, but with no brakes. It is like stepping on the accelerator pedal with no brakes. If someone wanted to purposedly upset the feedback loop and prevent it from working, Remeron is one of the meds that can do that. So it can make anxiety worse in that case.


>
> I know that some meds exist to block the cortisol... but like I write before, even if I have this test done, what I will do with the results??? Also, it will be hard to get that test from my PDoc... He don't take care of these kind of problems... and always told me that my family Doctor is the one who have to RX those tests on me...

It won't happen in Canada, so sorry I mentioned it. This is beyond the science of any country with national health care.

As for something to block the cortisol, I think it is just the opposite. I think your cortisol may be extremely low. The exaggerated NE response is the body's way of trying to compensate for that. You want something to increase cortisol, not decrease it. Siberian Ginseng, Licorice.


>
> I try severals diets change... I cut the gluten... see no change... I cut the sugar or rafined floor and also try the hypoglycimia diet... no change...

Excellent. At least you know. Few people even try.

>
> I had a gastric by-pass, not the USA version, my intestine are short, only 1,50 meter long, the other part is cut and not working... that's why I always had no effect from XR or SR meds...
>
> Me and the PDoc are not sure if it's affect also the regular meds. And the Surgeons who do the gastric by-pass didn't do research about the impact of the surgery on the meds absorbtion...

This looks like a big clue. Probably a lot more relevant to your whole situation than you are giving it credit for.

> >
> >
> Ok, for the Benzos I agree... The next goal will be to wothdrawl the benzo... will tapering the Rivotril with the Valium... it's work in the past and I know I will be able to do it...
>
> I will do that after the PDoc and I will find the good med for me and when I will be anxiety free or at least stable.
>
> For the SSRI's, I know that the Paxil work last summer... So I wonder why I can't return on it now. I try to start it again at 2,5mg and it was too much for me... I will have to try it at 1mg... cutting the pill will be hard, since the Paxil can't be mix in orange juice or water... and the liquid version don't exist in the Canada.
>
> So for now I don't know what to do...
>
> Did I try again the remeron at 7,5mg...
>
> Did I take the Seroquel at bedtime, 50 mg, to help me to sleep, insistead of the Remeron? Will avoid the NE effect???
>
> Did I just try to cut my Paxil pill in 1 mg piece ( very difficult, even with a pill cutter, i try it!!! )...
>
> Did I call my family Doctor and ask him to have test for infections???
>
> If I call my Family Doctor, what kind of test I have to ask??? Lymes, Cortisol and ???
>
> Oh and I forget, my anxiety got worse also at the gym, I think it was related to the adrenaline level... The gym start the panic disorder on me... after severals months without being panic free...
>
> Also, the list of symptoms that I wrote in my initial thread are mostly new, except the heart effect and the dilated pupils... They appear after I had a really painfull surgery last november... A surgery for the hemmorroids... Since that surgery, the symptoms appears one by one and I Feel worse each day!!!
>
> I had a low hemoglobin level and no iron in my blood before the surgery. 1 month after the surgery, my hemoglobin level goes from 74 to 143, who is normal now... and my iron level goes from 1 to 8...
>
> Do you think that those things can affect also the anxiety? I mean that my brains was used to have low oxygen because of the anemia and low hemoglobin... so a suddent raise of iron and hemoglobin mean more oxygen in the brain... Maybe my body need some time to adjust???
>
> Maybe what I experience now is linked to that also ???
>
>

All good questions, and I'm sorry I don't have any good answers. The best we can all do is guess. Doctors get paid a lot of money to do that, so I am disappointed they don't take your suffering more seriously.

Whatever you do, do in tiny doses.

Here's a trick for pills. Crush them into powder with the back side of a spoon. Mix the powder with rice flour to get a bigger pile of powder. With a razor blade divide the pile into equal size piles of whatever size dose you want. They won't be exact, but very close. Then with the pointed end of a knife scoop the custom sized pile into an empty gel cap that you can buy at a healthfood store.

Overall, it does sound like excess NE. SSRIs might well work for you, as Paxil did, but your system is probably extremely sensitive to changes. So the changes will have to be very small steps over extended periods of time. And I still think a NE reuptake inhibitor (like Milnacipran) but not a NE stimulator (like Remeron) will do a good job of slowing NE down via feedback loops, despite a short-term increase before those feedback loops kick in.

I didn't mention the TCAs because with your sensitivities they would probably be problematic in a number of ways.

From a longterm perspective, you should consider getting a Siberian Ginseng supplement (not the other ginsengs), and start with very small doses intending to take it daily for years, and knowing you probably won't see any noticable results for 3 to 6 months. It is very good at rebalancing the entire NE/cortisol network and helping your body to adapt to stress and disease. Its only drawback is it works slow and you have to be patient with it. It can be taken with your meds.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bleauberry thread:938472
URL: http://www.dr-bob.org/babble/20100216/msgs/938493.html